American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Frédéric Chapoton. Fine structures inside the PreLie operad. Proc. Amer. Math. Soc. 141 (2013) 3723-3737.
Abstract, references, and article information   
View Article: PDF

[2] Kyouko Kimura and Naoki Terai. Binomial arithmetical rank of edge ideals of forests. Proc. Amer. Math. Soc. 141 (2013) 1925-1932.
Abstract, references, and article information   
View Article: PDF

[3] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[4] A. Godard. Tree metrics and their Lipschitz-free spaces. Proc. Amer. Math. Soc. 138 (2010) 4311-4320. MR 2680057.
Abstract, references, and article information   
View Article: PDF

[5] Nathaniel D. Blair-Stahn and David B. Wilson. Electrical response matrix of a regular $2n$-gon. Proc. Amer. Math. Soc. 137 (2009) 2015-2025. MR 2480283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Natasha Dobrinen. Global co-stationarity of the ground model from a new countable length sequence. Proc. Amer. Math. Soc. 136 (2008) 1815-1821. MR 2373613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Enrico Casadio Tarabusi and Alessandro Figà-Talamanca. Drifted Laplace operators on homogeneous trees. Proc. Amer. Math. Soc. 135 (2007) 2165-2175. MR 2299494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gady Kozma, Zvi Lotker and Gideon Stupp. The minimal spanning tree and the upper box dimension. Proc. Amer. Math. Soc. 134 (2006) 1183-1187. MR 2196055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lewis Bowen. Couplings of uniform spanning forests. Proc. Amer. Math. Soc. 132 (2004) 2151-2158. MR 2053989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James H. Schmerl. Minimal spanning trees. Proc. Amer. Math. Soc. 132 (2004) 333-340. MR 2022353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Denny H. Leung and Wee-Kee Tang. The $\ell^{1}$-indices of Tsirelson type spaces. Proc. Amer. Math. Soc. 131 (2003) 511-521. MR 1933342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] László Mate. On the infinite product of operators in Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 535-543. MR 1415333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marc Culler and Karen Vogtmann. A group theoretic criterion for property FA. Proc. Amer. Math. Soc. 124 (1996) 677-683. MR 1307506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Janusz Wysoczański. Hecke algebra on homogeneous trees and relations with Toeplitz and Hankel operators . Proc. Amer. Math. Soc. 122 (1994) 1203-1210. MR 1213871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ying-Sheng Liu. A necessary condition for an elliptic element to belong to a uniform tree lattice . Proc. Amer. Math. Soc. 120 (1994) 1035-1039. MR 1203988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Northshield. Cogrowth of regular graphs . Proc. Amer. Math. Soc. 116 (1992) 203-205. MR 1120509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul Seymour and Robin Thomas. An end-faithful spanning tree counterexample . Proc. Amer. Math. Soc. 113 (1991) 1163-1171. MR 1045600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donald I. Cartwright and P. M. Soardi. Convergence to ends for random walks on the automorphism group of a tree . Proc. Amer. Math. Soc. 107 (1989) 817-823. MR 984784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kenneth A. Berman and Mokhtar Konsowa. A counterexample to the conjecture of Woess on simple random walks on trees . Proc. Amer. Math. Soc. 105 (1989) 443-449. MR 936772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. A. Bender and N. C. Wormald. Random trees in random graphs . Proc. Amer. Math. Soc. 103 (1988) 314-320. MR 938689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Z. Du, F. K. Hwang and S. C. Chao. Steiner minimal tree for points on a circle . Proc. Amer. Math. Soc. 95 (1985) 613-618. MR 810173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. J. Liu and Yutze Chow. Enumeration of forests in a graph . Proc. Amer. Math. Soc. 83 (1981) 659-662. MR 627715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Su Shing Chen. Limit sets of automorphism groups of a tree . Proc. Amer. Math. Soc. 83 (1981) 437-441. MR 624949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1